# SDR CALA2022033100842

- Difficulty date: March 30, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N38403
- Make and model: Boeing 737
- Aircraft serial: 30120
- Aircraft time: 56,942 hours, 23,534 cycles
- System (JASC): 5220 · Emergency Exits
- Part: None
- Part number: NA
- Part serial: NA
- Condition: Broken
- Location: Rh Side
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIDE SIDE EMERGENCY EXIT (843) HAS BLUE ELECTRICAL CONNECTOR FOU ND BROKEN (REF AAR NR 99920221) REMOVED AND REPLACED NEW CONNECTOR BLUE AT RH EMERGENCY EXIT (84 3) IAW SWPM 20-30-12. OPS CHECK TO BE PERFORMED ON N/R 99919771 WORK ORDER 3501482/2000/0002 (WORK ACCOMPLISHED BY V936333 AND V 936245).
